# SDR UIEA2016032100208

- Difficulty date: March 20, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 55,597 hours, 9,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOG STATION 2598 TAIL STAND JACK PAD EXISTING REPAIR DOUBLER BLEND OUT 0.375" * 0.5" * 0.054".  EXISTING REPAIR DOUBLER BLEND OUT, REPAIRED IAW RI-53-80-11288 REV A.
